# SDR USAASB01229

- Difficulty date: August 12, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1919 - AFTER TAKEOFF FROM CLT, EN ROUTE TO SJU, THE CAPTAIN REPORTED THE AIRCRAFT ACTED AS THOUGH THE FLIGHT/GROUND SWITCH WAS STUCK IN THE GROUND MODE.  THE AIRCRAFT WOULD NOT PRESSURIZE AND THE TRANSPONDER AND AUTO THROTTLE WAS INOPERATIVE.  NO CIRCUIT BREAKERS WERE TRIPPED SO THE CAPTAIN ELECTED TO RETURN TO FIELD AT CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE S105 GROUND SAFETY SENSOR INOPERATIVE.  REMOVED AND REPLACED SENSOR PER MM 32-09-01.  OPERATIONAL CHECK GOOD.  (M)
